# SDR AU000946

- Difficulty date: August 18, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A1A
- Propeller: Hartzl HCE3YR2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud
- Part number: 5015
- Condition: Sheared
- Location: Engine
- Component: Engine, Lyc
- Stage of operation: DE
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) NR 4 CYLINDER MOUNT STUDS (3OFF) SHEARED.  (X)
